MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97745
Medical Device Problem Codes Computer Software Problem (1112); Failure to Power Up (1476); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative (rep) regarding a patient with an implantable neurostimulator (ins) for failed back surgery syndrome and spinal pain.It was reported that a ¿software problem¿ message was seen on the controller.The patient indicated the message occurred when they used the controller to attempt to turn stimulation on.The rep said this has happened 3 times.The rep reported the patient sees the screen and it shuts down for a while, so they can¿t use their stimulation.Then, they try to use it a couple days later and it turns back on.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information from patient was received.Patient stated controller was not charging and there was no power on the controller, the controller has showed software problem.Rep had patient reset the controller by removing the battery and re-inserted the battery, now the controller would not charge at all.Patient stated she reset controller 50 times and patient had a lot of problems with the controller.A replacement controller would be sent to patient.No further complications were reported.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7529520
Report Number3004593495-2018-00506
Device Sequence Number1422834
Product Code LGW
UDI-Device Identifier00613994926005
UDI-Public00613994926005
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97745
Device Catalogue Number97745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1